Skip to content

    Announcements

    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place: https://messageboards.webmd.com/

    Your new WebMD Message Boards are now open!

    Making the move is as easy as 1-2-3.

    1.Head over to this page: https://messageboards.webmd.com/health-conditions/f/mental-health/

    2.Choose the tag from the drop-down menu that clicks most with you (and add it to any posts you create so others can easily find and sort through posts)

    3. Start posting

    Have questions? Email us anytime at CommunityManagement@webmd.net

    Visit our Crisis Assistance Link for resources. For immediate help, get to the ER.

    *No Dr Outside Contact Please*
    All in a day
    avatar
    ddnos posted:
    Let's see - woke up today, tired, hard time staying up, took half a provigil - success - woke up - got some things done - in a good mood - got home from appt. - "light switch feeling" from good mood to depressed in a nano-second - snapped out of that shortly after - talked with my mom - angry - talked with my neighbor - listened to her vent - she listened to me vent - felt better - current status - internally hyper - know what I mean by that? I'm not physically "running around" or busy, but it feels like every cell in my body is bouncing off the walls - I can't focus - yet I can't stop - If someone were here, I'd talk and talk and talk on 20 different topics in a half hour - i'd drive myself "crazy" - I couldn't fix the meals today that I've been planning on because of the "light switch feeling" - so now I will do it so that I can use up this energy - good thing I'm by myself right now or I would tire out whoever was with me!

    So, all in a day......tired, good, depressed, hyper.......the day is not over with yet.

    Debbie
    Forgiveness is letting go of the hope that the past could have been any different --Unknown
     
    avatar
    ttsmile responded:
    Sorry you are feeling so mixed up at the moment. I know it is not fun.


    Featuring Experts

    Joseph F. Goldberg, MD, is a Clinical Professor of Psychiatry, Icahn School of Medicine at Mount Sinai, New York, NY. He also maintains a private prac...More

    Helpful Tips

    NSAIDS and lithiumExpert
    Nonsteroidal anti-inflammatory drugs (eg, Motrin/ibuprofen, Advil, Naprosyn) raise lithium levels by about 20%. We often therefore say ... More
    Was this Helpful?
    74 of 98 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.